Some people report being itchy or having rashes while on lamisil. You should call your doctor ASAP to make sure this isn't a sign of something serious since there might be concerns about your liver while on this drug. Good luck!
I'm glad to hear about a recent normal mammogram. Jeff's right in that oral Lamisil can irritate the liver (and bone marrow) which is why it requires regular blood work when taken for a prolonged period of time. However, one of the bigger concerns for family physicians and gynecologists whenever a patient comes in complaining of itchy nipples is Paget's disease of the breast. So go tell your physician about your concern and get tested. Good luck!
BTW, it's not common, but not impossible either, to continue to menstruate regularly into one's 50s. But if you are and then you're late, you want to make sure that you're not pregnant (and use some form of contraception to prevent an oops!). Or this could be a sign that you're finally entering menopause! However, I haven't heard of menopause being related to itchy areolas.
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.